# SDR ASAA2022062038714

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 30,083 hours, 9,585 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008158
- Condition: Failed
- Location: Ee Rack E5-2
- Part time: 31,892 hours, 10,168 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAINS FMC FAILED AND PARTIALLY RECOVERED AFTER LANDING. GROUNDED - YES. FMC REPLACED IAW B737-900 AMM 34-61-02 SYTEM TESTED OK.
